MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

BAXTER HEALTHCARE CORPORATION SYNERGY SURFACE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number P6881
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the baxter service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in oct 14, 2024.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
It was reported that blower assembly, sae (product code p6881, serial number (b)(6), had power cord frayed with exposed copper wires.This occurred during baxter servicing/testing.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
SYNERGY SURFACE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21413281
Report Number1824206-2025-00357
Device Sequence Number8235211
Product Code FNM
UDI-Device Identifier00887761016552
UDI-Public(01)00887761016552
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP6881
Device Catalogue NumberP6881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown